# SDR DL72W980513

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN R1 DOOR CUTOUT SURROUND UPPER HINGE CUTOUT, CRACK REPAIR.  THE UPPER HINGE CUTOUT OF THE R1 DOOR CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE UNDERLYING REINFORCING DOUBLER (BEAR STRAP).  THE SKIN WAS LOCALLY CUTOUT TO ACCESS THE CRACK ANDTHE CRACK WAS TRIMMED OUT OF THE BEAR STRAP.  AN EXTERNAL   DOUBLER/TRIPLER REPAIR WAS INSTALLED PER THE GUIDELINES OF BOEING S/B 727-53-0136 AND DOCUMENTED PER ER/A 364162-14.
